×

zbMATH — the first resource for mathematics

On the dynamics of rational maps. (English) Zbl 0524.58025

MSC:
37A99 Ergodic theory
54H20 Topological dynamics (MSC2010)
30C62 Quasiconformal mappings in the complex plane
28D20 Entropy and other invariants
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BOWEN , Hausdorff Dimension of Quasi Circles (Publications Mathematiques I.H.E.S., Vol. 50, 1979 , pp. 11-25). Numdam | MR 81g:57023 | Zbl 0439.30032 · Zbl 0439.30032 · doi:10.1007/BF02684767 · numdam:PMIHES_1979__50__11_0 · eudml:103960
[2] C. CAMACHO , On the Local Structure of Conformal Mappings and Holomorphic Vector Fields in C2 (Astérisque, Vol. 59-60, 1978 , pp. 83-94). MR 81d:58016 | Zbl 0415.30015 · Zbl 0415.30015
[3] M. FATOU , Sur les équations fonctionnelles (Bull. Soc. Math. Fr., Vol. 47, 1919 , pp. 161-271, Vol. 48, 1920 , pp. 33-94 and pp. 208-314). Numdam | JFM 47.0921.02 · JFM 47.0921.02 · numdam:BSMF_1919__47__161_0
[4] S. LATTES , Sur l’itération des substitutions rationnelles et les fonctions de Poincaré (C.R. Acad. Sc., Paris, T. 166, 1918 , pp. 26-28). JFM 46.0522.01 · JFM 46.0522.01
[5] M. V. JACOBSON , On the Question of the Classification of Rational Maps of Riemann Sphere (Uspehi Mat. Nauk., Vol. 28, 1973 , pp. 247-248).
[6] G. JULIA , Sur l’itération des fonctions rationnelles (Journal de Math. Pure et Appliquée, Vol. 8, 1918 , pp. 47-245). Article | JFM 46.0520.06 · JFM 46.0520.06 · minidml.mathdoc.fr
[7] D. RUELLE , Analytic Repellors, Ergodic Theory and Dynamical Systems (to appear).
[8] C. L. SIEGEL , Iteration of Analytic Functions (Annals of Mathematics, Vol. 43, 1942 , pp. 607-612). MR 4,76c | Zbl 0061.14904 · Zbl 0061.14904 · doi:10.2307/1968952
[9] D. SULLIVAN , Quasi Conformal Homeomorphisms and Dynamics II (to appear).
[10] D. SULLIVAN , Conformal Dynamical Systems [Proc. of the International Symposium on Dynamical Systems, Rio de Janeiro, 1981 (to appear)].
[11] D. SULLIVAN , Density at Infinity (Publications Mathématiques I.H.E.S., Vol. 50, 1979 , pp. 419-450). Numdam | Zbl 0439.30034 · Zbl 0439.30034 · doi:10.1007/BF02684773 · numdam:PMIHES_1979__50__171_0 · eudml:103962
[12] D. SULLIVAN , Discrete Conformal Groups and Measurable Dynamics (Bull. of the A.M.S., Vol. 6, 1982 ). MR 83c:58066 | Zbl 0489.58027 · Zbl 0489.58027 · doi:10.1090/S0273-0979-1982-14966-7
[13] D. SULLIVAN , Quasi Conformal Homeomorphisms and Dynamics III (to appear).
[14] D. SULLIVAN and W. THURSTON , Extending Holomorphic Motions (to appear). · Zbl 0619.30026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.